# SDR ASAA2014022106936

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,311 hours, 7,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1087718
- Condition: Faulted
- Location: Ram Air
- Part time: 6,603 hours, 1,876 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ANNUNCIATION ON MASTER CAUTION RECALL DURING DECENT.  ANNUNCIATION EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISH PACK - ZONE TEMP. CONTROLLER BITE TEST,  NR 1 CONTROLLER SHOWS FAULT FOR LT RAM AIR ACTUATOR IAW MM 21-61-00-700-806-002.  R & R LEFT RAM AIR ACTUATOR REF MM 21-51-21. OPS CHECKED GOOD.
